# SDR GTIA040844

- Difficulty date: November 10, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217C
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Short
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SAS NR B00182-05N-11136;  L2 DOOR EMERGENCY SLIDE DID NOT DEPLOY PROPERLY.  FOUND L2 DOOR SLIDE GIRT BAR TOO SHORT, REMOVED AND REPLACED GIRT BAR.
